# SDR FDEA200910213627

- Difficulty date: October 21, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 727225
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Splice
- Part number: 453N161119
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PLATE SPLICE STRAP AT BS 1330 FOUND CORRODED.  FOUND OUT OF LIMIT IAW SRM 53-00-53 REV 98 AFTER CORROSION REMOVAL.  CORRODED STRAP REPLACED IAW SRM 20-11-00 REV 5.  REPAIR IS CLASSIFIED AS MINOR REPAIR IAW GMM 6-2-100 CRITERIA.
